# SDR R61A20100312

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 15,168 hours, 9,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE A/C WAS IN HEAVY CHECK, SHEAR PLATE BETWEEN FR 87 AND FR 88 BETWEEN LT SEAT TRACK BEAM AND RT SEAT TRACK BEAM HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED CENTER SEAT PLATE IAW EMB SRM 51-42-01.  A/C IS STILL CURRENTLY IN HEAVY CHECK.
